# SDR HALA2023050100023

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 13,512 hours, 2,991 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT ECAM WARNING SMOKE LAVALTRY SMOKE FOR 45 SECONDS. FA ADVISED NOTHING FOUND IN LAV BUT DID LOCATE PAX WHO ADMITTED TO VAPING IN LAV. PERFORMED OPERATIONAL TEST OF LAV SMOKE DET PER A321 AMM 26-17 CKS GD
